M. Bossy, O. Faugeras, and D. Talay, Clarification and complement to "mean-field description and propagation of chaos in networks of hodgkin-huxley and fitzhugh-nagumo neurons, The Journal of Mathematical Neuroscience (JMN), vol.5, issue.1, pp.1-23, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01098582

K. Pakdaman, M. Thieullen, and G. Wainrib, Fluid limit theorems for stochastic hybrid systems with aplication to neuron models, Adv. in Appl. Probab, vol.42, issue.3, pp.761-794, 2010.
DOI : 10.1017/s0001867800050436

URL : https://www.cambridge.org/core/services/aop-cambridge-core/content/view/ACEF2955800C235698243E5BC8ABD0C6/S0001867800050436a.pdf/div-class-title-fluid-limit-theorems-for-stochastic-hybrid-systems-with-application-to-neuron-models-div.pdf